Metrics

From
Application of Parseval’s Theorem on Evaluating Some Definite Integrals by Chii-Huei Yu Turkish Journal of Analysis and Number Theory. 2014, 2(1), 1-5 doi:10.12691/tjant-2-1-1
Views
12988
Html 12382
Abstract 606
17 January 2014 (publication date) through 15 December 2019 *
21.48 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 4924
PDF2790
Epub795
XML967
PPT0
Figures200
Tables172
Export: 2090
RIS617
BibTex765
Endnote708
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
11
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com